Alert archive / Utah / Red Flag Warnings in 2007
Red Flag Warning 6, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at May 19, 2007, 12:48 PM MDT. It took effect at May 20, 2007, 12:00 PM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 19, 2007, 12:48 PM MDT (18:48 UTC)
- In effect from
- May 20, 2007, 12:00 PM MDT
- Expired
- May 20, 2007, 10:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KSLC 191848 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1248 PM MDT SAT MAY 19 2007 UTZ435-437-439-440-201000- /O.UPG.KSLC.FW.A.0004.070520T1800Z-070521T0400Z/ /O.NEW.KSLC.FW.W.0006.070520T1800Z-070521T0400Z/ /O.NEW.KSLC.FW.A.0005.070521T1800Z-070522T0400Z/ SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 1248 PM MDT SAT MAY 19 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 10 PM MDT SUNDAY FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS. THIS WARNING INCLUDES FIRE WEATHER ZONES 435...437...439...AND 440 BELOW 7000 FT... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS. THIS WARNING INCLUDES FIRE WEATHER ZONES 435...437...439...AND 440 BELOW 7000 FT... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS...WHICH IS IN EFFECT FROM 12 PM TO 10 PM MDT SUNDAY FOR FIRE WEATHER ZONES 435...437...439...AND 440 BELOW 7000 FT. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS. THIS FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR FIRE WEATHER ZONES 435...437...439...AND 440 BELOW 7000 FT. THE FIRE WEATHER WATCH FOR SUNDAY IS NO LONGER IN EFFECT. FUELS ARE CRITICALLY DRY BELOW 7000 FT ACROSS SOUTHWEST AND SOUTH CENTRAL UTAH. A VERY DRY AIRMASS WILL BE IN PLACE OVER THE AREA TOMORROW WHICH WILL KEEP RELATIVE HUMIDITY VALUES BELOW 15 PERCENT OVER MUCH OF THE AREA. ADDITIONALLY...SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 MPH WITH GUSTS TO 35 MPH AHEAD OF A FRONT THAT WILL MOVE THROUGH NORTHERN UTAH BEGINNING SUNDAY AFTERNOON. THIS COMBINATION WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS BEING MET ACROSS THE WATCH AREA. WINDS ARE EXPECTED TO PICK UP AGAIN ON MONDAY ACROSS SOUTHERN UTAH AS THE FRONT CONTINUES TO MOVE ACROSS THE STATE. WITH A DRY AIRMASS STILL IN PLACE OVER THAT AREA...CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ONCE AGAIN. WINDS ARE EXPECTED TO DIE DOWN AS THE FRONT PASSES THROUGH THE STATE MONDAY NIGHT. THIS SHOULD ALSO BRING A MORE MOIST AIRMASS TO THE REGION. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ UTZ420-434-201000- /O.UPG.KSLC.FW.A.0004.070520T1800Z-070521T0400Z/ /O.NEW.KSLC.FW.W.0006.070520T1800Z-070521T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL DESERTS AND MOUNTAINS- 1248 PM MDT SAT MAY 19 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 10 PM MDT SUNDAY FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS. THIS WARNING INCLUDES FIRE WEATHER ZONES 420 SOUTH OF I-80 AND 434 BELOW 7000 FT... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS...WHICH IS IN EFFECT FROM 12 PM TO 10 PM MDT SUNDAY FOR FIRE WEATHER ZONES 420 SOUTH OF I-80 AND 434 BELOW 7000 FT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. FUELS ARE CRITICALLY DRY BELOW 7000 FT OVER NORTHWEST AND WEST CENTRAL UTAH. A VERY DRY AIRMASS WILL REMAIN IN PLACE OVER THE AREA THROUGH SUNDAY WHICH WILL KEEP RELATIVE HUMIDITY VALUES BELOW 15 PERCENT OVER MUCH OF THE AREA. ADDITIONALLY...SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 MPH WITH GUSTS TO 35 MPH AHEAD OF A FRONT THAT WILL MOVE THROUGH NORTHERN UTAH BEGINNING SUNDAY AFTERNOON. THIS COMBINATION WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS BEING MET ACROSS THE WATCH AREA. THE MOST SIGNIFICANT THREAT EXISTS IN AREAS SOUTH OF INTERSTATE 80...WHERE SOUTHWEST WINDS WILL PERSIST MOST OF THE DAY. WINDS ARE EXPECTED TO DIE DOWN AS THE FRONT PASSES THROUGH THE NORTHERN HALF OF THE STATE SUNDAY NIGHT. THIS SHOULD ALSO BRING A MORE MOIST AIRMASS TO THE REGION. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
3 follow-up statements
000 WWUS85 KSLC 200953 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 353 AM MDT SUN MAY 20 2007 UTZ435-437-439-440-202215- /O.CON.KSLC.FW.W.0006.070520T1800Z-070521T0400Z/ /O.CON.KSLC.FW.A.0005.070521T1800Z-070522T0400Z/ SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 353 AM MDT SUN MAY 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONES 435...437...439...AND 440 BELOW 7000 FT IN SOUTHWEST UTAH... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR WINDS AND LOW RH AND A DRY COLD FRONT PASSAGE. THIS WARNING INCLUDES FIRE WEATHER ZONES 435...437... 439...AND 440 BELOW 7000 FT IN SOUTHWEST UTAH... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONES 435...437...439...AND 440 BELOW 7000 FT IN SOUTHWEST UTAH. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR WINDS AND LOW RH AND A DRY COLD FRONT PASSAGE. THIS WARNING INCLUDES FIRE WEATHER ZONES 435...437... 439...AND 440 BELOW 7000 FT IN SOUTHWEST UTAH. FUELS ARE CRITICALLY DRY BELOW 7000 FT ACROSS SOUTHWEST AND SOUTH CENTRAL UTAH. A VERY DRY AIRMASS WILL BE IN PLACE OVER THE AREA TOMORROW WHICH WILL KEEP RELATIVE HUMIDITY VALUES BELOW 15 PERCENT OVER MUCH OF THE AREA. ADDITIONALLY...SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 MPH WITH GUSTS TO 35 MPH AHEAD OF A FRONT THAT WILL MOVE THROUGH NORTHERN UTAH BEGINNING SUNDAY AFTERNOON. THIS COMBINATION WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS BEING MET ACROSS THE WATCH AREA. WINDS ARE EXPECTED TO PICK UP AGAIN ON MONDAY ACROSS SOUTHERN UTAH AS THE FRONT CONTINUES TO MOVE ACROSS THE STATE. WITH A DRY AIRMASS STILL IN PLACE OVER THAT AREA...CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ONCE AGAIN. A SIGNIFICANT WIND SHIFT IS POSSIBLE WITH THE PASSAGE OF THE FRONT. WINDS ARE EXPECTED TO DIE DOWN BEHIND THE FRONT MONDAY NIGHT. THIS SHOULD ALSO BRING A MORE MOIST AIRMASS TO THE REGION. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ UTZ420-434-202215- /O.CON.KSLC.FW.W.0006.070520T1800Z-070521T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL DESERTS AND MOUNTAINS- 353 AM MDT SUN MAY 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR WINDS AND LOW RH AND A DRY FRONTAL PASSAGE. THIS WARNING INCLUDES FIRE WEATHER ZONES 420 SOUTH OF I-80 AND 434 IN NORTHWEST UTAH... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR WINDS AND LOW RH AND A DRY FRONTAL PASSAGE. THIS WARNING INCLUDES FIRE WEATHER ZONES 420 SOUTH OF I-80 AND 434 IN NORTHWEST UTAH. FUELS ARE CRITICALLY DRY BELOW 7000 FT OVER NORTHWEST AND WEST CENTRAL UTAH. A VERY DRY AIRMASS WILL REMAIN IN PLACE OVER THE AREA THROUGH SUNDAY WHICH WILL KEEP RELATIVE HUMIDITY VALUES BELOW 15 PERCENT OVER MUCH OF THE AREA. ADDITIONALLY...SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 MPH WITH GUSTS TO 35 MPH AHEAD OF A FRONT THAT WILL MOVE THROUGH NORTHERN UTAH BEGINNING SUNDAY AFTERNOON. THIS COMBINATION WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS BEING MET ACROSS THE WATCH AREA. THE MOST SIGNIFICANT THREAT EXISTS IN AREAS SOUTH OF INTERSTATE 80...WHERE SOUTHWEST WINDS WILL PERSIST MOST OF THE DAY. A RAPID WIND SHIFT IS POSSIBLE AS THE FRONT PASSES. ANY THUNDERSTORMS THAT DEVELOP NEAR THE FRONT MAY ENHANCE THIS WIND SHIFT. WINDS ARE EXPECTED TO DIE DOWN BEHIND THE FRONT SUNDAY NIGHT. THIS SHOULD ALSO BRING A MORE MOIST AIRMASS TO THE REGION. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 201927 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 127 PM MDT SUN MAY 20 2007 UTZ435-437-439-440-210400- /O.UPG.KSLC.FW.A.0005.070521T1800Z-070522T0400Z/ /O.NEW.KSLC.FW.W.0007.070521T1800Z-070522T0400Z/ /O.CON.KSLC.FW.W.0006.000000T0000Z-070521T0400Z/ SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 127 PM MDT SUN MAY 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY WINDS COMBINED WITH LOW RELATIVE HUMIDITY BELOW 7000 FEET FOR SOUTHWEST AND SOUTH-CENTRAL UTAH... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 10 PM MDT MONDAY FOR GUSTY WINDS COMBINED WITH LOW RELATIVE HUMIDITY BELOW 7000 FEET FOR SOUTHWEST AND SOUTH-CENTRAL UTAH... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 10 PM MDT MONDAY. THE FIRE WEATHER WATCH FOR MONDAY IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. THIS WARNING IS FOR MUCH OF SOUTHWEST UTAH FOR VERY DRY AND WINDY CONDITIONS TODAY AND AGAIN ON MONDAY. A VERY DRY AIRMASS REMAINS IN PLACE ACROSS SOUTHERN UTAH. WINDS ARE INCREASING TO 20 TO 30 MPH THIS AFTERNOON WITH GUSTS AROUND 35 MPH COMBINED WITH RELATIVE HUMIDITY NEAR OR BELOW 10 PERCENT. WINDS WILL DECREASE SOMEWHAT OVERNIGHT BUT WITH POOR RELATIVE HUMIDITY RECOVERY. STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP AGAIN BY LATE MONDAY MORNING AS A COLD FRONT APPROACHES. WINDS WILL AGAIN REACH CRITICAL LEVELS WITH RELATIVE HUMIDITY BELOW 15 PERCENT MONDAY AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ434-210400- /O.NEW.KSLC.FW.W.0007.070521T1800Z-070522T0400Z/ /O.CON.KSLC.FW.W.0006.000000T0000Z-070521T0400Z/ WEST CENTRAL DESERTS AND MOUNTAINS- 127 PM MDT SUN MAY 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY WINDS COMBINED WITH LOW RELATIVE HUMIDITY FOR WEST-CENTRAL UTAH... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 10 PM MDT MONDAY FOR GUSTY WINDS COMBINED WITH LOW RELATIVE HUMIDITY AND A DRY COLD FRONT PASSAGE FOR WEST-CENTRAL UTAH... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 10 PM MDT MONDAY. A RED FLAG WARNING ALSO REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. THIS WARNING IS FOR WEST-CENTRAL UTAH FOR GUSTY WINDS AND VERY LOW RELATIVE HUMIDITY AND A DRY COLD FRONT PASSAGE ON MONDAY. SOUTH WINDS OF 20 TO 30 MPH HAVE DEVELOPED TODAY COMBINED WITH RELATIVE HUMIDITY OF 10 PERCENT OR LESS. THESE SEVERE FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH THIS EVENING UNTIL WINDS DECREASE OVERNIGHT. RELATIVE HUMIDITY RECOVERY WILL BE POOR AGAIN TONIGHT. ON MONDAY A DRY COLD FRONT WILL PASS SOUTH ACROSS WEST-CENTRAL UTAH. THIS WILL AGAIN CAUSE STRONG WINDS FROM THE SOUTHWEST SHIFTING TO THE NORTH DURING THE DAY. RELATIVE HUMIDITY WILL FALL BELOW 15 PERCENT AGAIN FOR MOST AREA MONDAY. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ441-210400- /O.NEW.KSLC.FW.W.0007.070521T1800Z-070522T0400Z/ GLEN CANYON RECREATION AREA/LAKE POWELL- 127 PM MDT SUN MAY 20 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 10 PM MDT MONDAY FOR STRONG AND GUSTY WEST TO SOUTHWEST WINDS COMBINED WITH VERY LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 10 PM MDT MONDAY FOR THE GLEN CANYON RECREATION AREA FOR STRONG WINDS AND VERY LOW RELATIVE HUMIDITY. A COLD FRONT WILL APPROACH SOUTHERN UTAH MONDAY AFTERNOON. AHEAD OF THIS FRONT...STRONG WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH WILL DEVELOP AND CONTINUE THROUGH THE EVENING HOURS. IN ADDITION... RELATIVE HUMIDITY WILL BE AT OR BELOW 15 PERCENT MONDAY AFTERNOON AND EVENING...RESULTING IN SEVERE FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ423-210400- /O.EXA.KSLC.FW.W.0006.000000T0000Z-070521T0400Z/ SALT LAKE AND TOOELE VALLEYS- 127 PM MDT SUN MAY 20 2007 ...RED FLAG WARNING IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR THE TOOELE AND RUSH VALLEY PORTIONS OF FIRE ZONE 423 FOR GUSTY SOUTH WINDS AND VERY LOW RELATIVE HUMDITY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR THE TOOELE AND RUSH VALLEY PORTIONS OF FIRE ZONE 423 FOR GUSTY SOUTH WINDS COMBINED WITH VERY LOW RELATIVE HUMIDITY. SOUTH WINDS OF 20 TO 30 MPH HAVE DEVELOPED MAINLY IN THE TOOELE AND RUSH VALLEY AREAS COMBINED WITH RELATIVE HUMIDITY AT OR BELOW 15 PERCENT. THESE SEVERE FIRE WEATHER CONDITIONS WILL CONTINUE UNTIL WINDS DECREASE LATE THIS EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ420-210400- /O.CON.KSLC.FW.W.0006.000000T0000Z-070521T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 127 PM MDT SUN MAY 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE NORTHWEST UTAH DESERTS...UTAH FIRE ZONE 420... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE NORTHWEST UTAH DESERTS...UTAH FIRE ZONE 420. SOUTH WINDS OF 20 TO 30 MPH HAVE DEVELOPED MAINLY ACROSS THE DUGWAY PROVING GROUND WITH GUSTS TO AROUND 35 MPH. IN ADDITION...RELATIVE HUMIDITY HAS DECREASED TO AROUND 10 PERCENT. THIS SEVERE FIRE WEATHER CONDITIONS WILL CONTINUE ACROSS NORTHWEST UTAH UNTIL WINDS DECREASE LATE THIS EVENING. A DRY COLD FRONT WILL ALSO MOVE INTO EXTREME NORTHWEST UTAH LATE THIS AFTERNOON WITH A SHIFT TO NORTHERLY WINDS. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 210425 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1025 PM MDT SUN MAY 20 2007 UTZ434-435-437-439-440-211230- /O.EXP.KSLC.FW.W.0006.000000T0000Z-070521T0400Z/ /O.CON.KSLC.FW.W.0007.070521T1800Z-070522T0400Z/ WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 1025 PM MDT SUN MAY 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 10 PM MDT MONDAY... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING FOR TONIGHT IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 10 PM MDT MONDAY. A VERY DRY AIRMASS REMAINS IN PLACE ACROSS SOUTHERN UTAH. WINDS HAVE SUBSIDED FOR TONIGHT BUT THE RELATIVE HUMIDITY RECOVERY WILL REMAIN POOR. WINDS WILL ONCE AGAIN INCREASE TO 20 TO 30 MPH MONDAY AFTERNOON WITH GUSTS AROUND 35 MPH. THIS COMBINED WITH RELATIVE HUMIDITY NEAR OR BELOW 10 PERCENT WILL BRING RED FLAG CONDITIONS TO THIS AREA FOR MONDAY. A COLD FRONT WILL MOVE ACROSS WEST CENTRAL UTAH AROUND MIDDAY AND SETTLED INTO SOUTHWEST UTAH BY EVENING AND OUT OF THE AREA MONDAY NIGHT. RED FLAG CONDITIONS MAY BE MARGINAL IN FIRE WEATHER ZONE 434 AS THE WIND SHIFT THERE MAY EARLY ENOUGH TO KEEP RELATIVE HUMIDITIES FROM GETTING BELOW 15 PERCENT. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ420-423-210530- /O.EXP.KSLC.FW.W.0006.000000T0000Z-070521T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- 1025 PM MDT SUN MAY 20 2007 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR NORTHWEST UTAH. THIS INCLUDES FIRE WEATHER ZONES 420 THROUGH 423. $$ UTZ441-211230- /O.CON.KSLC.FW.W.0007.070521T1800Z-070522T0400Z/ GLEN CANYON RECREATION AREA/LAKE POWELL- 1025 PM MDT SUN MAY 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 10 PM MDT MONDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 10 PM MDT MONDAY. A COLD FRONT WILL APPROACH SOUTHERN UTAH MONDAY AFTERNOON. AHEAD OF THIS FRONT...STRONG WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH WILL DEVELOP AND CONTINUE THROUGH THE EVENING HOURS. IN ADDITION... RELATIVE HUMIDITY WILL BE AT OR BELOW 15 PERCENT MONDAY AFTERNOON AND EVENING...RESULTING IN SEVERE FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at May 19, 9:51 AM MDT, 2 hours 57 minutes earlier.
Area forecast discussion, May 19, 9:51 AM MDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
951 AM MDT SAT MAY 19 2007
.SYNOPSIS...HIGH PRESSURE WILL CONTINUE TO SHIFT EAST TODAY AND
SUNDAY WITH AN INCREASING SOUTHWEST FLOW DEVELOPING. A COLD FRONT
WILL BEGIN TO MOVE INTO NORTHERN UTAH SUNDAY NIGHT AND PUSH SOUTH
THROUGH THE STATE MONDAY AND MONDAY NIGHT.
&&
.DISCUSSION...PRECIPITABLE WATER VALUES ABOVE .5 INCH WILL BE
CONFINED TO SOUTHEASTERN UTAH THIS AFTERNOON AND EVENING. WEAK
INSTABILITY WILL ALSO REMAIN FOR WIDELY SCATTERED AFTERNOON AND
EVENING THUNDERSTORM DEVELOPMENT ACROSS THE EAST AND PRIMARILY THE
SOUTHEAST. AIRMASS ALSO SHOWS A MORE MOIST AIRMASS OVER SOUTHERN
IDAHO AND COULD SEE ISOLATED CONVECTION DIPPING DOWN INTO NORTHWEST
UTAH AS WELL ESPECIALLY OVER THE RAFT RIVER MOUNTAINS. EXPECT MOST
CONVECTION TO REMAIN SHALLOW WITH VIRGA SHAFTS COLLAPSING INTO
MICROBURSTS A GOOD POSSIBILITY. MODELS INDICATE SOMEWHAT DRIER AIR
WILL CONTINUE TO SPREAD INTO THE WESTERN GREAT BASIN TODAY. PACKAGE
LOOK REASONABLE WITH NO UPDATES AT THIS TIME.
LOW CENTER NEAR 50N AND 140W CONTINUES TO PUSH MOISTURE INTO
WASHINGTON AND OREGON AS IT DRIFTS SLOWLY SOUTHEAST. THIS SYSTEM WILL
BEGIN TO AFFECT NORTHERN UTAH SUNDAY EVENING AND MUCH OF THE STATE
MONDAY INTO TUESDAY. SOUTHWEST WINDS WILL CONTINUE TO INCREASE
UPSTREAM SYSTEM CONTINUES TO MOVE TOWARD THE STATE. A COLD FRONT IS
EXPECTED TO PUSH INTO NORTHWEST UTAH LATER SUNDAY AFTERNOON AND COULD
KICK OFF ISOLATED CONVECTION ACROSS THE FAR NORTHWEST REACHES OF
STATE. AIRMASS WILL BE SOMEWHAT DRIER OVER SOUTHEAST UTAH UNTIL LATER
MONDAY AND TUESDAY...BUT COULD STILL SEE ISOLATED CONVECTION ANY
GIVEN DAY.
&&
.FIRE WEATHER...THE AIRMASS OVER THE STATE WILL CONTINUE TO DRY OUT
FROM WEST TO EAST...AND MANY LOCATIONS BELOW 7000 FT WILL SEE
RELATIVE HUMIDITY VALUES BELOW CRITICAL VALUES. SOUTHWEST FLOW IS
EXPECTED TO PICK UP TODAY...AND THIS MAY RESULT IN BRIEF PERIODS OF
RED FLAG CONDITIONS...PRIMARILY OVER WESTERN UTAH.
SURFACE WINDS WILL CONTINUE TO INCREASE TOMORROW AHEAD OF AN
APPROACHING COLD FRONT...RESULTING IN SEVERE FIRE WEATHER CONDITIONS
OVER MOST OF WESTERN AND SOUTHERN UTAH. CURRENT FIRE WEATHER WATCH
LOOKS GOOD AND WILL LIKELY BE UPGRADED TO A RED FLAG WARNING WITH
THE AFTERNOON PACKAGE. GUSTY WINDS ARE EXPECTED TO PERSIST INTO
MONDAY AFTERNOON OVER SOUTHERN UTAH...SO A FIRE WEATHER WATCH WILL
BE NEEDED FOR THAT PERIOD.
&&
.AVIATION...A FEW VIRGA SHOWERS ARE POSSIBLE THIS AFTERNOON MAINLY
TO THE NORTHWEST OF THE SLC TERMINAL. THESE COULD PRODUCE GUSTY
NORTHERLY DOWNBURST WINDS. SOUTHEAST LAND BREEZE EXPECTED THROUGH
MID AFTERNOON COULD BE DISRUPTED BY ANY CONVECTION FIRING AFTER
AROUND 20Z. OTHERWISE NORTHWEST LAKE BREEZE EXPECTED AROUND 21-22Z.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FIRE WEATHER WATCH FOR FIRE WEATHER ZONES
UTZ434-435-437-439-440 AND 420 SOUTH OF I-80 FOR SUNDAY
AFTERNOON AND EVENING.
WY...NONE.
&&
PUBLIC/AVIATION...YOUNG
FIRE WEATHER......TRAPHAGAN
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)Hazardous weather outlook, May 19, 6:35 AM MDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 635 AM MDT SAT MAY 19 2007 UTZ001>021-WYZ021-201245- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- CENTRAL AND SOUTHWEST MOUNTAINS-HENRY MOUNTAINS- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-SOUTHWEST WYOMING- 635 AM MDT SAT MAY 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH... NORTHERN UTAH...SOUTHERN UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON. THE STORMS WILL BE PRIMARILY OVER THE MOUNTAINOUS AREAS OF SOUTHEAST UTAH. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING WIND GUSTS TO AROUND 40 MILES AN HOUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COLD FRONT WILL NUDGE INTO NORTHWEST UTAH SUNDAY AFTERNOON AND EVENING...POSSIBLY TRIGGERING THUNDERSTORMS. A BETTER CHANCE FOR STORMS WILL EXIST ON MONDAY AS THE COLD FRONT WORKS ITS WAY SOUTH. AHEAD OF THE COLD FRONT...STRENGTHENING WINDS AND LOW RELATIVE HUMIDITIES WILL LIKELY PRODUCE CRITICAL FIRE WEATHER CONDITIONS OVER MUCH OF WESTERN AND SOUTHERN UTAH SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. BARJENBRUCH FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 12:48 PM MDT | Fire Weather Watch | SLC | 25 hr |
Nearby
Red Flag Warnings in Utah, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.